MAUDE Adverse Event Report: AESCULAP AG AS FEMUR EXTENS.STEM 6° D12X157 CEMENTED; STEMS (IMPLANTS) COLUMBUS

AESCULAP AG AS FEMUR EXTENS.STEM 6° D12X157 CEMENTED; STEMS (IMPLANTS) COLUMBUS
Model Number NR294Z
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Implant Pain (4561)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a as femur extens.Stem 6° d12x157 cemented (part # nr294z) was implanted on (b)(6) 2023.According to the complainant the patient was infected and required a revision procedure.Reportedly the revision was performed on (b)(6) 2024.No further complications were reported as a result of the revision.The adverse event is filed under aic reference (b)(4).Associated medwatch reports: 2916714-2024-00162, (aic reference no.(b)(4) ).2916714-2024-00165, (aic reference no.(b)(4) ).2916714-2024-00166, (aic reference no.(b)(4) ).2916714-2024-00167, (aic reference no.(b)(4) ).2916714-2024-00168, (aic reference no.(b)(4) ).2916714-2024-00169, (aic reference no.(b)(4) ).2916714-2024-00171, (aic reference no.(b)(4) ).2916714-2024-00172, (aic reference no.(b)(4) ).2916714-2024-00173, (aic reference no.(b)(4) ).2916714-2024-00174, (aic reference no.(b)(4) ).(aic reference no.(b)(4)).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS FEMUR EXTENS.STEM 6° D12X157 CEMENTED
Common Device Name
STEMS (IMPLANTS) COLUMBUS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20558542
Report Number2916714-2024-00175
Device Sequence Number16944066
Product Code KRO
UDI-Device Identifier04046963176495
UDI-Public(01)04046963176495(11)220411(17)320410(10)52756548
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
Report Date (Section F) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR294Z
Device Catalogue NumberNR294Z
Device Lot Number52756548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/09/2024
Device Age30 MO
Event Location Hospital
Date Report to Manufacturer10/09/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/29/2024